Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 41, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 27, 2014, 10:56 AM CDT for Jackson County, Jefferson County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 10:56 AM CDT (15:56 UTC)
- Expired
- Apr 27, 2014, 11:30 AM CDT
- In force
- 34 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, KS, Jefferson County, KS
The radar
The Topeka radar (KTWX), 69 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 6:09 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 3.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1488 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
002
WUUS53 KTOP 271556
SVRTOP
KSC085-087-271630-
/O.NEW.KTOP.SV.W.0041.140427T1556Z-140427T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1056 AM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JACKSON COUNTY IN NORTHEAST KANSAS...
JEFFERSON COUNTY IN NORTHEAST KANSAS...
* UNTIL 1130 AM CDT
* AT 1053 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERIDEN...
AND MOVING NORTH AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MERIDEN AROUND 1055 AM CDT...
VALLEY FALLS AROUND 1105 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3907 9544 3906 9550 3907 9551 3907 9555
3906 9556 3907 9560 3922 9559 3923 9567
3963 9557 3942 9556 3942 9517 3939 9517
TIME...MOT...LOC 1556Z 202DEG 52KT 3924 9557
HAIL...1.00IN
WIND...60MPH
$$
BARJENBRUCH2 follow-up statements
179
WWUS53 KTOP 271612
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1112 AM CDT SUN APR 27 2014
KSC085-271622-
/O.CAN.KTOP.SV.W.0041.000000T0000Z-140427T1630Z/
JACKSON-
1112 AM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS JACKSON
COUNTY.
LAT...LON 3907 9544 3918 9559 3942 9559 3942 9517
3939 9517
TIME...MOT...LOC 1612Z 202DEG 52KT 3945 9546
$$
KSC087-271630-
/O.CON.KTOP.SV.W.0041.000000T0000Z-140427T1630Z/
JEFFERSON-
1112 AM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JEFFERSON
COUNTY UNTIL 1130 AM CDT...
AT 1107 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALLEY
FALLS...AND MOVING NORTH AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT VALLEY FALLS...OZAWKIE...AND
WINCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3907 9544 3918 9559 3942 9559 3942 9517
3939 9517
TIME...MOT...LOC 1612Z 202DEG 52KT 3945 9546
HAIL...0.75IN
WIND...60MPH
$$658
WWUS53 KTOP 271620
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1120 AM CDT SUN APR 27 2014
KSC087-271630-
/O.CAN.KTOP.SV.W.0041.000000T0000Z-140427T1630Z/
JEFFERSON-
1120 AM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
LAT...LON 3907 9544 3918 9559 3942 9559 3942 9517
3939 9517
TIME...MOT...LOC 1620Z 202DEG 52KT 3956 9540
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:58 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 27, 6:58 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 658 AM CDT Sun Apr 27 2014 ...Update to aviation forecast discussion... .SHORT TERM...(Today and Tonight) Issued at 328 AM CDT SUN APR 27 2014 At 6Z SUN the center of a strong upper level trough was lifting east-northeast across central NM. A lead shortwave trough was rotating northeast across north TX and southern OK. Stronger ascent combined with isentropic lift and deep moisture advection was causing an area of strong elevated thunderstorms to develop over north central OK. These elevated thunderstorms will track to the north-northeast and may intensify as they move into the eastern half of the CWA. Other elevated thunderstorms may develop across most of the central and eastern KS through the morning hours of Sunday. The primary hazard will be large hail through the morning hours, though there could be some isolated wind damage with the stronger rotating elevated updrafts. Model forecasts show about 1500 to 2000 J/KG of MUCAPE along with 0-6KM effective shear increasing to 40 to 50 KTS after 12Z. The upper level trough over central NM will lift northeast into northwest KS by 00Z MON. A surface dryline currently over western KS and extending southward across the TX Panhandle will move northeast across into the western and central sections of the CWA this afternoon and should extend from EMP, north-northwest to Marysville by 21Z. The big question, will there be a break between the elevated thunderstorms during the morning hours and any possible surface based deep moist convection that develops along the surface dryline this afternoon, or will there be a continuous regeneration of lines or clusters of strong to severe thunderstorms ahead of the dryline that will continue from this morning through the afternoon hours. If we see a continuous generation of thunderstorms ahead of the dryline through the entire day, then the tornado potential will be very low with the primary hazard being large hail, damaging winds along with heavy rainfall. If the elevated thunderstorms move east into MO during the early afternoon hours and the cloud cover breaks up enough to destabilize the airmass out ahead of the dryline. Both the NAM and ARW models hint at this scenario and both show MLCAPE increasing to 2,000-2,500 J/KG ahead of the dryline across northeast and east central KS during the mid and late afternoon hours. If we see a break in the thunderstorms, then the second round of thunderstorms will probably initiate along the surface dryline and evolve into isolated to scattered supercell thunderstorms along and east of a Marysville to Emporia line. If isolated to scattered supercell thunderstorms develop then not only will large hail and damaging wind gusts be possible but so will isolated tornadoes. The 0-1 KM SRH will be between 150 and 250 J/KG east of the dryline and LCL will be below 3,000 feet, therefore parameters will be favorable for supercell thunderstorms to produce isolated tornadoes. By 00Z the dryline will push east to a Seneca, to Holton, to Lawrence, to Garnett line. The supercell thunderstorms will move northeast into western MO as the western edge of the deeper 850 MB moisture shifts east of the CWA. If the dryline pushes a bit faster to the east during the afternoon hours, then the supercell thunderstorms may develop just east of the CWA. If the dryline is a bit slower, then areas farther west from Washington, to Manhattan, to Council grove and points east could be affected by supercell thunderstorms. The next shift will have to watch the progression of the dryline and determine if there will be a break between this morning's elevated thunderstorms and the redevelopment of surface based supercell thunderstorms along the surface dryline. High temperatures will range form the mid 70s across the eastern counties of the CWA to near 80 degrees across the southwest counties of the CWA. West of the dryline across the western and southwestern counties of the CWA, forecast soundings show the mixed boundary layer increasing to near 700MB with steep adiabatic lapse rates. This will transport higher momentum parcels, with 45 KT winds from the south-southwest at 700MB towards the surface. Therefore, South-southwest surface winds will increase to 30 to 35 MPH with gusts of 45 to 50 MPH. The strong winds will occur along and southwest of a Republic to Clay Center, to Junction City to Council Grove line. A wind advisory will be issued from 1 PM through 600 PM for the extreme western and southwest counties of the CWA. Tonight, the dryline/pacific front will move east of the CWA. All the thunderstorms will move east into MO. Skies will become clear to partly cloudy across the CWA. Overnight lows will drop into the upper 40s to lower 50s. .LONG TERM...(Monday through Saturday) Issued at 328 AM CDT SUN APR 27 2014 Cutoff upper low over Nebraska will generally wobble eastward into Iowa by Tuesday then slow again as shortwave trough coming over the west coast ridge dive down into the high plains which will allow for expansion of the overall trough in the upper Midwest. Although the county warning area will still be dry on Monday as it will remain under the influence of the dry slot. However...the combination of moisture wrapping around the circulation center of the upper low and passage of a series of shortwave troughs with time from the north and northwest warrants keeping pops for showers starting Monday night into Thursday. There appears to be a window Wednesday night with little in the way of rain chances...otherwise it is difficult to narrow down a time period to remove precip chances across the area through Thursday until the upper low finally begins to lift off to the east by Friday. Will therefore go dry Friday on into the weekend. With some sunshine on Monday within the dry slot...will keep highs in the middle to upper 60s...then mainly the 50s Tuesday through Thursday with more in the way of cold air advection/clouds and precip chances. Lows through the week will generally be in the 40s...although some upper 30s/patchy frost will be possible if skies clear and winds decrease sufficiently overnight. At this point mixing appears will be fairly strong...so frost potential still looks low at this point. Will edge highs back up into the 60s for Friday and Saturday. && .AVIATION...(For the 12Z TAFs through 12Z Monday Morning) Issued at 648 AM CDT SUN APR 27 2014 Numerous thunderstorms will affect the terminals this morning and the stronger thunderstorms may produce hail and MVFR ceilings and visibility restrictions. Otherwise expect VFR conditions. Winds will be strong from the south at 15 KTS to 20 KTS with gusts of 23 KTS to 30 KTS. The winds will diminish after sunset and veer to the southwest after 6Z MON && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY from Noon today to 7 PM CDT this evening FOR KSZ008-020-021-034>037. && SHORT TERM...Gargan LONG TERM...63 AVIATION...GARGAN
Hazardous weather outlook, Apr 27, 4:11 AM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 411 AM CDT SUN APR 27 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-280915- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 411 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS WITH MAINLY THE POTENTIAL FOR LARGE HAIL. A DRYLINE WILL THEN MOVE ACROSS THE AREA IN THE LATE MORNING THROUGH THE AFTERNOON HOURS AND DEVELOP A LINE OF STORMS THAT WILL PUSH EASTWARD. THIS LINE OF STORMS WILL HAVE THE POTENTIAL TO BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES... ESPECIALLY OVER THE NORTHEAST AND EAST CENTRAL COUNTIES THROUGH THE AFTERNOON HOURS. THE SEVERE WEATHER THREAT SHOULD END ACROSS THE AREA BY 6 PM. KEEP UP TO DATE ON THE LATEST FORECASTS CONCERNING THE SEVERE WEATHER POTENTIAL THROUGH THE DAY. A VERY HIGH FIRE DANGER IS EXPECTED BY LATE THIS AFTERNOON GENERALLY WEST OF A MARYSVILLE TO BURLINGTON LINE AS DRIER AIR OVERSPREADS THESE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A VERY HIGH FIRE DANGER IS AGAIN EXPECTED IN THE AFTERNOON PRIMARILY TO THE SOUTH OF A MINNEAPOLIS TO EMPORIA LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING AND AFTERNOON ACROSS THE NORTHEAST AND EAST CENTRAL COUNTIES.
In the hours before
Local storm report, Apr 27, 10:13 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1013 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL 2 ENE WESTPHALIA 38.20N 95.46W
04/27/2014 E0.88 INCH ANDERSON KS TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL
&&
JBLocal storm report, Apr 27, 10:17 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1017 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 10 SSW JUNCTION CITY 38.89N 96.90W
04/27/2014 GEARY KS LAW ENFORCEMENT
LYON CREEK WELL OUT OF ITS BANKS. 50 FEET ACROSS IN ONE
SPOT.
&&
KCLocal storm report, Apr 27, 10:20 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1020 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM TSTM WND GST COFFEY COUNTY AIRPORT 38.30N 95.73W
04/27/2014 M48 MPH COFFEY KS AWOS
&&
JBSpecial weather statement, Apr 27, 10:21 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1021 AM CDT SUN APR 27 2014 KSZ024-271545- JACKSON- 1021 AM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON COUNTY... THROUGH 1045 AM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 55 MPH ACROSS PORTIONS OF WESTERN JACKSON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS AROUND 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE DELIA...CIRCLEVILLE AND SOLDIER. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. && LAT...LON 3957 9572 3922 9585 3922 9603 3957 9604 TIME...MOT...LOC 1522Z 193DEG 50KT 3931 9594 BARJENBRUCH
Local storm report, Apr 27, 10:43 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1043 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM HEAVY RAIN 3 W OKETO 39.96N 96.66W
04/27/2014 M2.00 INCH MARSHALL KS TRAINED SPOTTER
&&
BYRNESpecial weather statement, Apr 27, 10:45 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1045 AM CDT SUN APR 27 2014
KSZ024-026-039-040-055-056-271615-
DOUGLAS-FRANKLIN-JACKSON-JEFFERSON-OSAGE-SHAWNEE-
1045 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHAWNEE...NORTHEASTERN
OSAGE...JEFFERSON...EASTERN JACKSON...DOUGLAS AND NORTHERN FRANKLIN
COUNTIES...
THROUGH 1115 AM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE NORTH
AT 65 MPH ACROSS PORTIONS OF EASTERN SHAWNEE...NORTHEASTERN OSAGE...
JEFFERSON...EASTERN JACKSON...DOUGLAS AND NORTHERN FRANKLIN COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS AROUND 50 MPH.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE CLINTON LAKE...
CLINTON...BALDWIN CITY...GRANTVILLE...PLEASANT GROVE...WELLSVILLE...
VINLAND...HOYT...LECOMPTON...MERIDEN...PERRY...LAWRENCE...
WILLIAMSTOWN...MAYETTA...PERRY LAKE...LAWRENCE AIRPORT...OZAWKIE...
EUDORA...DENISON...HOLTON...OSKALOOSA...VALLEY FALLS...MCLOUTH...
NORTONVILLE...WINCHESTER...WHITING AND NETAWAKA. MOTORISTS ALONG THE
KANSAS TURNPIKE BETWEEN MILE MARKERS 170 AND 205 COULD ALSO BE
AFFECTED. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 183 AND
199 COULD ALSO BE AFFECTED.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3896 9585 3965 9571 3965 9556 3942 9556
3942 9517 3897 9518 3896 9509 3899 9507
3898 9505 3844 9506
TIME...MOT...LOC 1545Z 196DEG 55KT 3910 9571 3855 9504
BARJENBRUCHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:42 AM CDT | Wind Advisory | TOP | Clay, Cloud, Dickinson, Geary, Morris, Ottawa and 1 more | 15 hr |
| Apr 27, 4:21 AM CDT | Special Weather Statement | TOP | Geary, Riley | 24 min |
| Apr 27, 4:47 AM CDT | Special Weather Statement | TOP | Wabaunsee | 28 min |
| Apr 27, 5:16 AM CDT | Special Weather Statement | TOP | Pottawatomie | 29 min |
| Apr 27, 5:55 AM CDT | Special Weather Statement | TOP | Marshall | 35 min |
| Apr 27, 6:22 AM CDT | Special Weather Statement | TOP | Washington | 23 min |
| Apr 27, 6:43 AM CDT | Special Weather Statement | TOP | Dickinson, Geary | 32 min |
| Apr 27, 7:37 AM CDT | Special Weather Statement | TOP | Wabaunsee | 23 min |
| Apr 27, 8:09 AM CDT | Special Weather Statement | TOP | Pottawatomie | 36 min |
| Apr 27, 8:48 AM CDT | Areal Flood Advisory | TOP | Dickinson, Geary, Morris, Pottawatomie, Riley | 87 min |
| Apr 27, 8:56 AM CDT | Special Weather Statement | TOP | Pottawatomie | 34 min |
| Apr 27, 9:07 AM CDT | Flash Flood Warning | TOP | Geary, Pottawatomie, Riley | 3 hr |
| Apr 27, 9:14 AM CDT | Special Weather Statement | TOP | Lyon | 31 min |
| Apr 27, 9:20 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 40 min |
| Apr 27, 9:46 AM CDT | Special Weather Statement | TOP | Coffey | 29 min |
| Apr 27, 10:11 AM CDT | Special Weather Statement | TOP | Anderson, Franklin, Osage | 34 min |
| Apr 27, 10:21 AM CDT | Special Weather Statement | TOP | Jackson | 24 min |
| Apr 27, 10:22 AM CDT | River Flood Warning | TOP | Geary | 21 hr |
| Apr 27, 10:45 AM CDT | Special Weather Statement | TOP | Douglas, Jefferson, Shawnee | 30 min |
| Apr 27, 11:25 AM CDT | Areal Flood Advisory | TOP | Pottawatomie | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.